# SDR CA131219023

- Difficulty date: December 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 18,348 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clevis
- Part number: 1018102111
- Condition: Cracked
- Location: Hyd Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 1 INSPECTIONS, LDG CLEVISES REMOVED FOR REQUIRED DVI. CLEVISES ALSO SENT FOR NDT INSPECTION, IAW ADDITIONAL INSPECTION PROGRAM.  CLEVISES SENT FOR NDT MAGNETIC PARTICLE INSPECTION. 1 MLG CLEVIS FAILED THIS NDT INSPECTION, AS IT WAS FOUND CRACKED AT THE TOP OF THE THREADED SHANK THAT MEETS THE CLEVIS HEAD. ALL 3 ACFT LANDING GEAR ACTUATORS CLEVISES WERE REPLACED WITH SERVICEABLE UNITS.
